Jul 21, 2010
Hello Keith i has a question for you...i been taking atripla for 10 days and yesterday i woke uo with a rash on my forearms and then start in my upper chest around 2 pm it start on my stomach and at night on my legs,This morning i started gettin the rash on my neck and face...I went to beach on saturday and didn't use any sunscreen...i was reading that sustiva has fhotosesitivity(that's how u say it?)...i went to my doctor today and he said is the first time that he seems a rash like mine i didn't take my medication last night causae i was afraid that it gets worse..my doctor says than i should keep takin atripla that in 4 days my rash will be better and it will never come back again. thank you
Response from Dr. Henry
Atripla (usually the efavirenz) can cause a rash as you describe which us usually self-limiting (or needs modest symptom management)over the next 1-2 weeks. If worsens, persists, involves eyes/mouth then further clinic assessment and consideration of stopping/switching is recommended. KH
syn visc injections
hiv and hep A + B
- Is Epididymitis A Sign Of Hiv?
- When You Have Hiv Do You Cough And Sneeze And Have A Stuffy Noes?
- What Does A Hiv Needle Poke Look Like?
- What Are The Possibilities Of Getting Hep C From A Needle Prick?
- What's The Accurate Window Period To Find Out If You Hiv?
- What Foods Can I Eat To Keep My Cd4 Cells Good?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.